# SDR SWAA2014112134391

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 42,243 hours, 23,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW POST NR 2 CIRCLE NOTE HOLE CRACKED.  REPAIRED POST IAW EA.
